... prevent them from continuing to grow is there any side effects of the shot shrinking other organs (making the organs contracted or contracting passageways causing blockages?
7 May 2013
Hi - I had three doses of Lupron for fibroids and heavy bleeding, you should know that it puts you into a state of chemical menopause... you will have the side effects of menopause in a short time, but they go away. Ask your doctor about the buy-back shot of progesterone, which helps to minimize the side effects of the Lupron. They DO shrink fibroids, or at least prevemnts growth. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Since I was first injected (Jan 2010) to halt the bleeding, I noticed my skin feels different. My neck is really dry and my arms feel the same. Can I ...
1 answer • 10 Apr 2010
... after taking Lupron. I had three shots of the lowest dose in October, November, and December and still have not gotten my period. Anybody have ...
2 answers • 25 Feb 2012
Suggested to me by my doctor to take the lupron depot 11.25 3month injection for heavy bleeding and?
... pain due to fibroids. Injection yesterday just need to know how long before I experience any side effects? Thinking about it and waiting for it ...
1 answer • 22 Mar 2012
I'm getting my third shot of lupron tomorrow. I have numerous fibroids, cysts and endometreosis. Will be having hysterectomy in beginning of ...
1 answer • 20 Aug 2012
... your system? I started the shot back in Feb 2012 which was my first shot. Again in march (2nd shot) April (3rd shot) Which I had problems after I ...
2 answers • 3 Sep 2012